I have recently broken out in red bumps on my arms, legs, and hands. Anyone know what it is and what I can do to resolve this? They don't itch just look horrible.
Today I have had a horrible day. I have been having a flair up and taken predizone for a week. Does anyone have bad chills but no fever? I get that ever time. It feels like you have the flu. The… read more
My doctor put me on another prednisone dose pack for six days. I have significant inflammation in my joints and it is very difficult for me to walk and get around. I recently started plaquenil and I’ve been in a flair for quite some time. My question is what is the point of taking a short term Dose of prednisone when the inflammation will only return And most likely I will feel worse when it does. I’m not interested in taking a long term dose of prednisone and my question is should I take the… read more
My doctor says that you need the prednisone to help the plaquenil work on the Lupus. I have been taking 5 to 10 mg since May it has helped me a lot
Has anyone experienced any type of side affects when they stopped taking prednisonr??
They had me on 40 mg for about a year. I gained so much weight it was unreal. I stopped taking it myself because of the mood swings and weight gain. It also has a
risk of developing diabetes. That… read more
This whole lupus business is confusing me. I'm sure you can determine, I'm new to the diagnosis. I don't care how much you research, you can never find accurate answers. So, I thought asking all of you would be a grand idea. My family doctor first suspected I was a lupus sufferer about a year and a half ago. After visiting my first rheumy last fall I almost gave up on them all. The guy's lack of concern, compassion, & simple practice etiquette was a joke; he basically pushed me through his… read more
I agree, I have weight issues. but if you havent had your thyroid's checked yet, especially if you have lupus symptoms. That can be a huge thing. I have Hypothyroidism. that was causing weight gain… read more
I was outside most of the day yesterday, we rented a huge water slide and had a family get together. So I was in a bathing suit all day. I did wear sun screen. Spf 50 and tried to stay in the shade as much as possible. But this morning I woke up with a few red splotchy places on my chest, a major headache, extreme fatigue, some cold symptoms, and a little bit of nausea. Is this a normal thing? Does anyone else experience this after a day in the sun?
Yes me too. If I have sun for more than 5 minutes I am down for the count for 2 days. Allergic to sunscreen overheat if too many clothes on. So I have to stay away from it as much as is possible
… read more
I have been on mexotrexate since May/22. It's not doing anything for me. I have SLE, longterm use of steroids, predisone, folic acid, hydrocloroquine, and my flare ups are continuous. My Dr is… read more
Anyone been on both at the same time ? How'd it go ? And did the mixture of both make you gain twice the weight ? (That's my main concern!!)
Thanks in advance for any help ! :)
Eileen thanks for your imput. Ive been on 10mg fpr three years. And ive had the mirena on fpr about two. I know for a fact im extremely overweight. Im at 160 and im only 4’11 .-. But i gotta admit i… read more
My iron is extremely low so he doesn't want me taking any NSAIDs and has me on 5 mg 1 per day of prednisone. I have never been in so much pain and nothing helps. He did prescribe tramadol but that doesn't help at all.
That sounds good for pain.
While at work this week in the morning I notice a bruise on my forearm. Then yesterday I had another one under my right arm near my elbow. Has anybody had any unexplained bruising? Thanks
I just mentioned that same problem with my husband this evening.I have several.
I would never trust any type of diet pills. I have enough problems as it is. What I do is walk 30 minutes every morning. Yes it hurts, but I have kept my weight steady for the last couple of years. I… read more